# SDR AALA201712269053

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,916 hours, 14,777 cycles
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE LIGHT MESSAGE. MAINTENANCE ADJUSTED RIGHT WING SLIDE DOOR LATCH SENSOR IAW MM 52-71-00. OPERATIONS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
